Aviso: para depositar documentos, por favor, inicia sesión e identifícate con tu cuenta de correo institucional de la UCM con el botón MI CUENTA UCM. No emplees la opción AUTENTICACIÓN CON CONTRASEÑA
 

Bases of the homology spaces of the Hilbert scheme of points in an algebraic surface

dc.contributor.authorSols Lucía, Ignacio
dc.contributor.authorHermoso, Carlos
dc.date.accessioned2023-06-20T18:42:51Z
dc.date.available2023-06-20T18:42:51Z
dc.date.issued1996
dc.description.abstractFor a complex surface S , proper, smooth and connected, the authors find two bases of the spaces of rational homology H n (Hilb d S) Q of the Hilbert scheme of subschemes of S of length d . The idea of the proof of the main theorem is to prove that the elements of the two candidates have as cardinalities the known Betti numbers of Hilb d S and to show that both intersect in a triangular matrix of nonzero diagonal entries. Papers on the subject which have a close connection with the present one are by B. Fantechi ["Base of the homology groups of the Hilbert scheme of points on a surface'', Preprint; per bibl.] and L. Göttsche [Math. Ann. 286 (1990), no. 1-3, 193–207 ].
dc.description.departmentDepto. de Álgebra, Geometría y Topología
dc.description.facultyFac. de Ciencias Matemáticas
dc.description.refereedTRUE
dc.description.statuspub
dc.eprint.idhttps://eprints.ucm.es/id/eprint/20880
dc.identifier.issn0214-3577
dc.identifier.officialurlhttp://www.mat.ucm.es/serv/revmat/vol9-1/vol9-1b.pdf
dc.identifier.relatedurlhttp://www.mat.ucm.es/serv/revmat/p_home_in.htm
dc.identifier.urihttps://hdl.handle.net/20.500.14352/58403
dc.issue.number1
dc.journal.titleRevista matemática de la Universidad Complutense de Madrid
dc.language.isoeng
dc.page.final66
dc.page.initial53
dc.publisherEditorial de la Universidad Complutense
dc.rights.accessRightsrestricted access
dc.subject.cdu512
dc.subject.keywordBases for rational homology group
dc.subject.keywordHilbert scheme
dc.subject.keywordZero-dimensional subschemes
dc.subject.keywordEnumerative geometry
dc.subject.ucmÁlgebra
dc.subject.unesco1201 Álgebra
dc.titleBases of the homology spaces of the Hilbert scheme of points in an algebraic surface
dc.typejournal article
dc.volume.number9
dcterms.referencesFantechi, B., Base of the homology groups of the Hilbert scheme of points on a surface. Preprint. Griffiths, P. and Harris, J., Principles of algebraic geometry. Addison- Wesley, 1977. Gottsche, L., The Betti numbers of the Hilbert scheme of points on a smooth protective surface. Math. Ann. 286 (1993), 235-245. Gottsche, 1. and Soergel, Perverse sheaves find the cohomology oí Hilbert schemes oí smooths algebraic surfaces, math. Ann. 296 (1993), 235-225. Mallavibarrena, R. and SoIs, l., Bases for the homology groups of the Hilbert scheme of points in the planeo Compositio Math. 74 (1990), 169-202.
dspace.entity.typePublication
relation.isAuthorOfPublication6d35def4-3d5f-4978-800f-82b7edf76b5d
relation.isAuthorOfPublication.latestForDiscovery6d35def4-3d5f-4978-800f-82b7edf76b5d

Download

Original bundle

Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
Sols28.pdf
Size:
456.07 KB
Format:
Adobe Portable Document Format

Collections